in 2010 start zmy father suffering from stroke now, history of alcohol drinking, in 2006 post dvr of aortic and mitral after dvr doctor prescribed
in 2009 he suffered from depression then psychiatrists starts
lithium carbonate 400mg b.d.
nitrosun 5mg at night
sizodun plus sos
zyloric-100mg with same t/t
in 22 dec 2011 my father feels left side weakness and coldness,heart rate is 43 and artiral fibliration doc. starts caradace -h. o d
warf-5mg o d
stop digioxin and pti-2.07
29 dec2011 same treatment cont. hr-66, pti-2.07
30dec 2011 scizzors, paralysis of right side, mouth deviated, type-2 diabetes mellitus ,cva-hemiparesis with aphasia right side -ich AF with FVR, hr-72 ,b.p -180/100 pti-1.57after discharge doc starts
cardace 1.25mg od
target for inr 1.5- 2
21 JAN 2012 psy. doc. starts
divax- er 250mg morng
divax 500mg night
estopam plus at night for 7 days
then addittion Qtapin sr 50mg at nigt with same t/t for 10 days
then Qtapin sr- 100mg
at 16 feb 2012
sizodonplus at night
lithosun 300mg bd
nitrosun 5mg sos
and same t/t continue
9 march 2012 suddenly right side weakness, slurred speach no seizure or vomit, in c-t head encephalomalacia right PCA territory, left fronto temporal region. Acute infract-hypodense left basal ganglia, INR-1.41 then discharged and INR level is 1.9
valprol CR-500mg bd
acitrom- 4mg od
ativan- 1mg sos
ecosprin 150mg od and
also add digioxin 0,25 mg
meconerve plus od
reduce the dose of ecosprin to 75 mg
in 10 sept 2012 slurred speech vomit(3 episods), bp-130/80, pr-84 ct head encephalomalacic areas seen, in CVD-no evidence of flow limiting stenosis, echo-lv hypertrophy, dilated la. lvef- 60%;mechanical prosthetic valve at mitral position, mechanical prosthetic valve at arotic position, diabetes mellitus type-2 (control by diet) after discharge doctor prescribe
ecosprin 75 mg od
valproate 500mg bd
sizodone 0.5 mg hs
cardace 2.5 mg od
acetrome 3mg hs
PTI/INR test after every 15/30 days
now doctor prescribes
Divax er 250mg once in morning ( at place of valprol )
Divax er 500 mg once at night
Sizodon md 0.5 mg at night with same t/t
my P T I/I N R values vary between 1 to 4, How to maintain it? causes of again & again attacks of stroke? any drug or food interactions? depression?which is the main cause of it ? how to prevent it ? which antibotic in chest infection is safe with this all medication ?
Well, PT/ INR is maintained by altering the warfarin dosage, keeping in mind the drug interactions. In patients with variable PT/ INR, frequent testing is advisable. Recurrent stroke could occur secondary to increased or decreased blood coagulability or due to cardiac causes. There are a few antibiotics that may be relatively safer to use with the medication, though they may or may not suit the particular infection. It is best advised to discuss the situation and the management plan in detail with is treating doctor rand keep the drug interactions and side effect into consideration, prior to starting any new medication.
Hope this is helpful
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.